# SDR HEEA0014003

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 23062750
- Condition: Cracked
- Location: Nr1
- Part time: 753 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 3500 HOUR TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED:  CRACKED BEYOND SERVICEABLE LIMITS ON NR1 NOZZLE SHIELD DOME AREA ABOUT 45% AROUND.
